# SDR DALA2022091206041

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CORROSION ON ANGLE AT STA263 AND RBL27 IN NLG WHEEL. CORRECTIVE ACTION: SUMMARY OF NRC 00414ANGLE (LOWER CHORD) AT STA 263 AND RBL27 IN NLG WHEEL WAS REPAIRED PER PRI 601648-14 REV 3 AND ER/A 601648-14AD REV.ORIGINAL SECTION I. (2397738)
